# SDR NACA2021112500002

- Difficulty date: November 25, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 82,764 hours, 13,817 cycles
- Engine: Ge CF680C2B6
- Engine time: 2,126 hours, 497 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEC EICAS CAME ON IN FLIGHT. REMOVED AND REPLACED EEC MAINTENANCE MONITOR UNIT AND PERFORMED EEC MAINTENANCE MONITOR BITE PER IAW AMM 77-35-01 AND FIM 71-01 FAULT TREE 804. AC REMAINS ETOPS 180, NO FAULTS NOTED. PART INFO TO FOLLOW.
